Note to the Editor
Laminar flow in cylindrical ducts having regular polygonal shaped cores
Article first published online: 26 MAR 2009
Copyright © 1968 Canadian Society for Chemical Engineering
The Canadian Journal of Chemical Engineering
Volume 46, Issue 5, pages 387–388, October 1968
How to Cite
Hagan, S. L. and Ratkowsky, D. A. (1968), Laminar flow in cylindrical ducts having regular polygonal shaped cores. Can. J. Chem. Eng., 46: 387–388. doi: 10.1002/cjce.5450460520
- Issue published online: 26 MAR 2009
- Article first published online: 26 MAR 2009
- Manuscript Received: 24 APR 1968
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!